# SDR FJT99059401

- Difficulty date: May 19, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N940AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 940
- Engine: Garrtt TPE33112UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 31080261
- Condition: Failed
- Location: Rt Engine
- Part time: 11,666 hours
- Component: 310338025
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

BNA - FLT 406 - DURING FLT, THE RT ENG OIL LIGHT CAME ON, ENG OIL PRESS FELL TO ZERO.  THE RT ENG WAS SHUT DOWN. THE AC RETURNED TO BNA AND LANDED WITHOUT INCIDENT. INSP REVEALED  ENG OIL TANK WAS EMPTY.  NO EVIDENCE OF  LEAKAGE NOTED.  THE REAR TURBINE BEARING HOUSING AND RT FLAP EXH TRAIL SHOWED EVIDENCE OF BURNED OIL. THE ENG WAS REMOVED AND SHIPPED TO ALLIED SIGNAL FOR  INVEST.  THE RT ENG WAS R/R.   THE TEARDOWN REPORT  STATES, RT ENG FAILED AS A RESULT OF FOD DAMAGE TO THE TURBINE OIL SCAVENGE PUMP.    DEFECTIVE PARTS WERE REPLACED AND THE ENGINE WAS RETURNED TO SERVICE.
